... wellbutrin should I stop taking it?
You should contact your doctor immediately.
Hallucinations are not that common on Wellbutrin, so another cause should also be looked at to make sure you do not have another medical process also taking place at the same time as why you were prescribed Wellbutrin.
Madhup Joshi, MD
We don't have much info to try to help you. Is this a new med for you? How long have you been on it and what is your dose? What other meds, if any, are you taking?
These side effects are concerning. Have you reported them to your Dr's office? It's unwise to abruptly stop taking Wellbutrin. You would also need your Dr's guidance for that. Please supply some additional information and maybe the group will have more to offer you.
Wellbutrin has many adverse reactions.The side effects ur hving are phycotic reactions which is noted with some people tht tke wellbutrin. I don't why ur on this med, it cld be for depression or it also is used to help people who are trying to stop smoking ciggerates. If you hve hypertension or heart disease u shld be monitored by ur physcian. You need to contact ur doctor asap. Never abruptly stop tking the med. You may require a lower dosage. Depending on wht other meds u tke cld also contradict with u being on wellbutrin. Make sure you contact ur physcian asap.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 1 answer
Posted 19 Sep 2011 • 3 answers
Posted 11 Jan 2012 • 3 answers
Posted 23 Mar 2016 • 1 answer
Posted 17 days ago • 3 answers